# SDR CA130218002

- Difficulty date: February 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE2460210E0164
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURN BACK DUE TO NR 3 HYD QTY LOW, WAS 0 AFTER LANDED. PILOT EXTENDED LDGS MANUALLY AND LANDED AIRCRAFT SAFELY.  LINE MAINT FOUND HYD FLUID LEAKAGE IN THE NLG WHEEL BIN.
